# SDR USAA051066

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- Aircraft time: 53,310 hours, 53,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 754
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN BS 754, S25L.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER PER SRM 53-00-01 FIG 249.  DEFECT SIZE: 4.5 INCH CRACK IN FUSELAGE SKIN.
